# SDR 06FDEA1540

- Difficulty date: April 20, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLG W/W SPACE CRACK 1 INCH LONG ON RT VERTICAL BULKHEAD AT STA 1501 Z-37.  PERFORMED HFEL INSP IAW NDT SPM 06-10-01 FOUND CRACK 1.3/8" LONG.  TRIMMED OUT CRACKED PORTION ON WEB.  REPAIRED IAW SRM 53-00-01 FIG 10 SHT 4 VOL 1.  REMOVED AND INSTALLED NEW FITTING IAW DWG AEA0161.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER F176452-3 DOUBLER AND F176452-5 FILLER AND F176452-7 FILLER AND F176452-9 TAPERED FILLER IAW SRM 53-00-01 FIG 10 SHT 6 VOL 1.
